KOPS - The Institutional Repository of the University of Konstanz

Translating solutions for Gaußcurvature flows with Neumann boundary conditions

Translating solutions for Gaußcurvature flows with Neumann boundary conditions

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

SCHNÜRER, Oliver C., Hartmut SCHWETLICK, 2004. Translating solutions for Gaußcurvature flows with Neumann boundary conditions. In: Pacific Journal of Mathematics. 213(1), pp. 89-109. ISSN 0030-8730. eISSN 1945-5844. Available under: doi: 10.2140/pjm.2004.213.89

@article{Schnurer2004-01-01Trans-41194, title={Translating solutions for Gaußcurvature flows with Neumann boundary conditions}, year={2004}, doi={10.2140/pjm.2004.213.89}, number={1}, volume={213}, issn={0030-8730}, journal={Pacific Journal of Mathematics}, pages={89--109}, author={Schnürer, Oliver C. and Schwetlick, Hartmut} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/41194"> <dc:contributor>Schnürer, Oliver C.</dc:contributor> <dcterms:issued>2004-01-01</dcterms:issued> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:abstract xml:lang="eng">We consider strictly convex hypersurfaces which are evolving by the non-parametric logarithmic Gauß curvature flow subject to a Neumann boundary condition. Solutions are shown to converge smoothly to hypersurfaces moving by translation. In particular, for bounded domains we prove that convex functions with prescribed normal derivative satisfy a uniform oscillation estimate.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-01T15:31:08Z</dc:date> <dc:language>eng</dc:language> <dcterms:title>Translating solutions for Gaußcurvature flows with Neumann boundary conditions</dcterms:title> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Schwetlick, Hartmut</dc:creator> <dc:creator>Schnürer, Oliver C.</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2018-02-01T15:31:08Z</dcterms:available> <dc:contributor>Schwetlick, Hartmut</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/41194"/> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account